# SDR SIMA200324401

- Difficulty date: August 27, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN OVERHEAD EMERGENCY LIGHT IN THE CABIN TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 4 INVERTER IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
